It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 11-25-2012, 05:08 AM   #1
Newbie
(male)
 
Join Date: Nov 2012
Location: Tennessee
Posts: 1
spazm HB User
Unhappy Someone PLEASE HELP!

I have been having what I believe to be esophageal spasms. It is so hard to describe, but it is like a fluttering in my chest. Sometimes lower toward my stomach, sometimes a little higher in the esophagus area. Almost feels like my heart is doing flips. Of course with the spasms comes panic attacks. I have had acid reflux for years, and I take omeprazole 40mg per day. What worries me the most now is they are happening very often. They used to only happen maybe 3 or 4 times a day, but for the past 2 weeks I am having hundreds of flutters a day. It is worse when setting. It gets better when standing or walking. They have never been this frequent, or lasted this long. Does anyone else have these all the time? If I am slumped over (like at the computer) they are very frequent. My heart has always checked out good in every test I have had, so I don't feel like it is my heart. It has to be the spasms. I am losing my mind! If it would stop for a day, or even a few hours that would be great, but it is everyday all day long. I have been up since 3:00am and I bet it has fluttered over 100 times. Please let me know if any of you have these like this. I need to know that I am not crazy and I am not the only one. My doctor just acts like its no big deal. Has anyone found anything that will make them go away? Even for a little while. Generally I don't have any pain with them, but occasionally and very rarely I will have chest pain that runs up into my jaw. That is very rare. Please guys give me some advise, or just some helpful words. I am very thankful to have found this site. Thank you.

 
Reply With Quote
Sponsors Lightbulb
   
Old 11-25-2012, 04:10 PM   #2
Member
(female)
 
Join Date: Mar 2012
Location: QLD. Australia
Posts: 85
winghall HB User
Re: Someone PLEASE HELP!

Have you seen a GI and described your symptoms to him to rule out other possibility eg. heart problem?.
Next time when it happens could you try to take a glass of iced water to see if this helps. My husband has these when he is under extreme pressure and he tries either cold water or a small dose of Valium. Do you have anxiety at all ? If the doctor says that it is the esophageal spasm then you need to relax and accept the symptoms when it happens. My GI said that treating esophageal spasm can be as bad as treating angina (same drug). If the doctor does not help you, you should seek a different GI?. Above all, you need to relax. You should seek a professional affirmation to give you a peace of mind. Hope this helps.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Aciphex
Nexium
Omeprazole
Pepcid
Prevacid
  Prilosec
Protonix
Ranitidine
Reglan
Zantac




TOP THANKED CONTRIBUTORS



janewhite1 (107), solofelix (95), MountainReader (72), kacyc (58), rosebloom (34), Johnah (20), eew (17), Seeking Sunrise (16), JanaJ (16), Stretch1one (15)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!